rosiep468 (rosiep468) wrote in vaginapagina,
rosiep468
rosiep468
vaginapagina

Problems from ulcer...vag/anal related

Forgive me if my post is a little out of whack, its been quite a few years since Ive been here.

TMI Ahead.

Long story short: Stomach pains/diarrhea/nausea, the works, starting in August. It finally reached my side Sept/Oct, so went to the dr, diagnosed with an ulcer (NOTE: I tested positive for the virus that causes ulcers, and was told its either a forming ulcer, or its a very tiny one. I just wanted to clear that up so when I say ulcer, I really mean this). Took PrevPac for 4 days, switched to tetracycline/flagyl/omeprazole for 3 weeks. went back to the dr, no ulcer. He said my stomach lining took a toll because of the harsh anitbiotics getting into my stomach lining when the virus from the ulcer had cleared up.

Ok, so the dr appt was about...meh, 2 weeks ago. 2 things started happening to me off of the meds: I produced an INSANE amount of discharge. Like, there was so much it was on the outside folds of my lips, and just would not stop. It's gone down slightly since then, but it's still pretty harsh (Forgot to mention: When I started PrevPac, I was given a pill thats used to treat yeast infections, but he was giving it to me for preventative measures). I thought maybe it was that yeast pill, but I took that over a month ago. And now the discharge is just annoying, where was before it was just alll over the place, now this time its usually just on the inside of my lips (and all in my underwear of course). Its not smelly, no change in color or consistancy, just like normal discharge. Should I get this checked out anyways?

Ok this one isnt about my vag, but I'm hoping someone whos had an ulcer can answer this for me until I get to my dr in a few weeks since I can't find it anywhere. Every time I make a bowel movement, it's painful. But not only that, Ill get a stomach ache about a half hour before, horrific pains during, and then itll start to fade out after i'm done. Did this happen to any of you as a result of your ulcer, or could this be something to do with my stomach lining being weakened from the medication? Its pain usually in my lower abdomen (where Ive always felt pain from the ulcer), and it goes from normal pain to stabbing, slicing, being punched in the gut pain when I start to push. There's no straining involved either: the stool is fine to pass, but the pain is whats making it hard to pass. If anyone else experienced this, Im hoping you have a little insight on what to do before I get to my GI dr. Thank you so much
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments